Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had antibiotic for UTI. Hurt during intercourse and penetration. Frequent urination and headache. Am I pregnant?

i was on an antibiotic for an UTI and finished about two weeks ago. went to the doctor couple days after i finished the medicine. the uti was gone. went home and had intercourse with my boyfriend and it hurt so bad we had to stop. its like that every time we have intercourse now. the first time it happened i had the burning pain like a uti but that was the only time. the pain i have is during penetration. also i am tired all the time, have a hard time staying awake, i have headaches almost everyday, i have frequent urination, and heart burn, back pain. still have the burning sometimes (after urination), i get really pissy over little things. im on the shot. could i be pregnant or is it something else?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thank you for your query.

Following urinary infection one can also have pelvic infection which can cause the painful intercourse. I suggest you discuss this issue with your doctor and get a pelvic ultrasound to rule out pelvic inflammatory disease. A low grade infection can persist and cause the feeling of tiredness, headache, etc. The pelvic ultrasound will also confirm or exclude pregnancy.

I hope I have answered your query to your satisfaction.

Wishing you an early recovery.


Rajiv K Khandelwal
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor